Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 336, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 25, 2012, 12:37 PM CST for 5 parishes in Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2012, 12:37 PM CST (18:37 UTC)
- Expired
- Dec 25, 2012, 1:30 PM CST
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Ouachita Parish, LA, Winn Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 12:45 PM CST | TSTM WND DMG | Brownsville-Bawcomville, LA | TREE DOWN ON EVERGREEN STREET |
| Dec 25, 12:51 PM CST | TSTM WND DMG | Columbia, LA | TREE DOWN ACROSS HWY 165 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 9:02 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
250
WUUS54 KSHV 251837
SVRSHV
LAC021-043-059-073-127-251930-
/O.NEW.KSHV.SV.W.0336.121225T1837Z-121225T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1237 PM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF COLUMBIA...
EASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF BROWNSVILLE-BAWCOMVILLE...
EASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 130 PM CST
* AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
NEAR WEST MONROE...ONTO NEAR CHATHAM AND COLFAX LOUISIANA...MOVING
EAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS LIEN OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 3207 9192 3193 9189 3192 9200 3135 9200
3134 9200 3135 9209 3147 9220 3138 9266
3215 9238 3215 9231 3232 9231 3241 9242
3249 9241 3251 9191 3237 9200 3229 9202
3227 9198 3218 9197 3217 9190 3210 9186
TIME...MOT...LOC 1837Z 268DEG 42KT 3241 9232 3221 9224
3196 9231 3179 9241
$$
131 follow-up statement
998
WWUS54 KSHV 251919
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CST TUE DEC 25 2012
LAC021-043-073-127-251928-
/O.CAN.KSHV.SV.W.0336.000000T0000Z-121225T1930Z/
OUACHITA LA-GRANT LA-CALDWELL LA-WINN LA-
119 PM CST TUE DEC 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR WINN...CALDWELL...GRANT AND
OUACHITA PARISHES IS CANCELLED...
LAT...LON 3135 9209 3144 9217 3146 9217 3147 9221
3149 9221 3149 9224 3193 9209 3192 9200
3134 9200
TIME...MOT...LOC 1918Z 268DEG 42KT 3242 9175 3222 9167
3189 9198 3149 9215
$$
LAC059-251930-
/O.CON.KSHV.SV.W.0336.000000T0000Z-121225T1930Z/
LA SALLE LA-
119 PM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR LA SALLE PARISH...
AT 118 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE FROM JUST EAST OF JENA...SOUTH ACROSS CATAHOULA
LAKE INTO THE EXTREME SOUTHERN PORTION OF LASALLE PARISH. THIS LINE
OF STORMS CONTINUE TO MOVE EAST NEAR 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS LINE OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 3135 9209 3144 9217 3146 9217 3147 9221
3149 9221 3149 9224 3193 9209 3192 9200
3134 9200
TIME...MOT...LOC 1918Z 268DEG 42KT 3242 9175 3222 9167
3189 9198 3149 9215
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 12:27 PM CST, 10 minutes earlier.
Area forecast discussion, Dec 25, 12:27 PM CST, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1227 PM CST TUE DEC 25 2012
.UPDATE...
ZONE UPDATE JUST SENT TO CANCEL SVR WATCH #693 FOR E TX/EXTREME NW
LA/UNION COUNTY AR AS THE SQUALL LINE HAS ACCELERATED E INTO
NCNTRL LA. DRIER AND MORE STABLE AIR IS RAPIDLY WORKING ITS WAY E
BEHIND THE LINE ASSOCIATED WITH THE DRY SLOTTING EVIDENT ON THE
WATER VAPOR IMAGERY BENEATH THE CENTER OF THE CLOSED LOW ALONG THE
RED RIVER OF SRN OK/N TX.
ALSO MADE MINOR CHANGES TO POPS OVER E TX/WRN LA AS WELL TO
COINCIDE WITH THE DIMINISHING RAINFALL TRENDS...ALTHOUGH THIS
SHOULD FILL IN A BIT LATER FOR THE WRAP AROUND PRECIPITATION NEAR
THE LOW CENTER. NO OTHER CHANGES ATTM.
15
&&
.PREV DISCUSSION... /ISSUED 1028 AM CST TUE DEC 25 2012/
DISCUSSION...
QUITE A FEW UPDATES THIS MORNING. FIRST OF ALL...EXPANDED THE
WINTER STORM WARNING TO INCLUDE RED RIVER AND BOWIE COUNTIES IN NE
TX...AS WELL AS LITTLE RIVER...SEVIER...AND HOWARD COUNTIES IN SW
AR AS THE SHORT TERM PROGS ARE IN GOOD AGREEMENT WITH THE CENTER
OF THE 500MB LOW TRACKING A LITTLE FARTHER S ACROSS NNE TX LATER
THIS AFTERNOON/EVENING. COLD SUBFREEZING AIR WILL BEGIN TO SPILL
SE ACROSS SE OK/SW AR/EXTREME NE TX LATE THIS AFTERNOON...RESULTING
IN A QUICK CHANGEOVER OVER THESE AREAS. DID BEEF UP SNOWFALL
ACCUMULATIONS TO 4-6 INCHES OVER THE WARNING AREA...ALTHOUGH AREAS
OVER NRN MCCURTAIN COUNTY MAY SEE ACCUMULATIONS NEARING 8 INCHES.
ALSO EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE REMAINDER
OF THE SW AR COUNTIES EXCEPT UNION COUNTY...AS SNOWFALL
ACCUMULATIONS OF 1-3 INCHES ARE EXPECTED OVER THESE AREAS. MAY
HAVE TO EXPAND THE ADVISORY FARTHER S ACROSS NE TX AND UNION
COUNTY LATER THIS AFTERNOON...DEPENDING UPON THE SPEED OF THE
ARRIVAL OF THE SUBFREEZING TEMPS AS THE PRECIPITATION CHANGES
OVER.
ALSO ADDED SE OK/ADJACENT SW AR INTO THE LAKE WIND ADVISORY
TODAY...AS THE STRENGTHENING PRESSURE GRADIENT HAS RESULTED IN
CRITERIA BEING MET THIS MORNING.
REGARDING THE SVR THREAT...SVR WATCH #693 IS IN EFFECT UNTIL 22Z
FOR E TX/N LA ALONG/S OF I-20...AS WELL AS UNION COUNTY AR. MAIN
THREAT WILL BE HAIL FROM THESE ELEVATED STORMS ROOTED WELL N OF
THE WARM FRONT...WHICH EXTENDS ALONG A LFK...TO ACP...TO N OF A
BTR AND MCB LINE AS OF 16Z. GIVEN THE FARTHER S TRACK OF THE COLD
CORE LOW...THIS AND THE ONGOING CONVECTION SHOULD KEEP THE FRONT
FROM MOVING VERY FAR N INTO NCNTRL LA...WITH GOOD AGREEMENT
AMONGST THE PROGS OF NEAR A OCH...TO IER AND OLLA/COLUMBIA LINE BY
EARLY/MID AFTERNOON. THIS WOULD KEEP THE ISOLATED TORNADO/DAMAGING
WIND THREAT ALONG/S OF THE FRONT AS WELL...MAINLY ACROSS S LA/MS.
VERY LITTLE CHANGES NEEDED TO GOING POPS AND TEMPS...ALTHOUGH AN
ISOLATED FLASH FLOOD THREAT WILL BE POSSIBLE ACROSS DEEP E TX/NW
LA AS THE STRONGER STORMS HAVE TRAINED FOR A COUPLE OF HOURS OVER
THE SAME AREAS...RESULTING IN AMOUNTS OF 1-3 INCHES OVER THESE
AREAS SINCE EARLY THIS MORNING. BUT WITH DRY SLOTTING SPREADING E
BENEATH THE CLOSED 500MB LOW THIS AFTERNOON...THIS CONVECTION
SHOULD SPREAD ENE OVER AREAS THAT HAVE NOT SEEN AS MUCH
RAIN...AND CAN THUS TAKE THIS ADDITIONAL RAINFALL.
ENTIRE SUITE OF PRODUCTS...ADVISORIES...AND WARNING ARE NOW
AVAILABLE.
15
AVIATION...
A NEARLY STATIONARY FRONTAL SYSTEM THAT WILL EDGE NORTH TO NEAR A
KLFK TO KAEX LINE THIS AFTERNOON WILL CONTINUE TO CONTRIBUTE TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. EXPECT PERIODS OF IFR CIGS AND
VSBYS DUE TO RAIN AND FOG AREA WIDE THROUGHOUT THE AFTERNOON INTO
THE EVENING. COLD AIR WILL BEGIN TO SPILL SOUTHWARD INTO THE REGION
LATE THIS AFTERNOON INTO THE EVENING...BRINGING IFR FLIGHT
CONDITIONS DUE TO SNOW...ACROSS SOUTHEAST OKLAHOMA AND ADJACENT
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. SURFACE WINDS WILL INCREASE
AS A PRESSURE GRADIENT TIGHTENS WITH SPEEDS BECOMING NORTHWEST 15 TO
25 KNOTS WITH HIGHER GUSTS AS THE COLDER AIR ARRIVES TONIGHT.
TSTMS TODAY WILL PRODUCE WIDESPREAD MODERATE TO SEVERE TURBULENCE
ACROSS THE REGION. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 29 41 26 49 40 / 50 10 0 10 20
MLU 33 41 25 51 39 / 50 10 0 10 20
DEQ 22 32 19 41 30 / 70 10 0 10 10
TXK 25 37 22 44 36 / 60 10 0 10 20
ELD 29 41 21 46 35 / 60 10 0 10 20
TYR 25 37 23 49 39 / 30 10 0 10 20
GGG 27 38 23 49 39 / 30 10 0 10 20
LFK 31 43 26 53 45 / 20 10 0 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059-070.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ARZ060-061-071>073.
WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059.
WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: ARZ060-061-070>072.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001-002-010.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: LAZ003>006-011>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097.
WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: TXZ108>112.
&&
15Hazardous weather outlook, Dec 25, 11:39 AM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1139 AM CST TUE DEC 25 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126- 136>138-261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1139 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG UPPER LEVEL STORM SYSTEM WILL PROGRESS EAST ACROSS NORTH TEXAS THIS AFTERNOON AND ACROSS THE REGION THIS EVENING...WITH AREAS OF RAIN GRADUALLY CHANGING OVER TO SNOW LATE THIS AFTERNOON THROUGH THIS EVENING AS COLDER SUBFREEZING AIR BEGINS TO SPREAD SOUTHEAST BEHIND THIS SYSTEM. SNOWFALL ACCUMULATIONS OF FOUR TO SIX INCHES WILL BE POSSIBLE MAINLY NORTH OF A CLARKSVILLE AND NEW BOSTON TEXAS...TO ASHDOWN AND NASHVILLE ARKANSAS LINE...WITH ISOLATED AMOUNTS NEARING EIGHT INCHES POSSIBLE ACROSS NORTHERN MCCURTAIN COUNTY OKLAHOMA. THE SNOW THAT DOES ACCUMULATE ON THE ELEVATED SURFACES SUCH AS TREES AND POWER LINES MAY ALSO CONTRIBUTE TO SPORADIC POWER OUTAGES...AS NORTH NORTHWEST WINDS INCREASE AND BECOME GUSTY ONCE THE PRESSURE GRADIENT TIGHTENS IN WAKE OF THE DEPARTING AREA OF SURFACE LOW PRESSURE THAT WILL LIFT NORTHEAST ACROSS CENTRAL AND NORTHEAST LOUISIANA. FARTHER SOUTH ALONG THE INTERSTATE 30 AND 20 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...SNOW ACCUMULATIONS OF ONE TO THREE INCHES IS EXPECTED...MAINLY NORTH OF A TYLER TEXAS...TO TEXARKANA... LEWISVILLE AND MAGNOLIA ARKANSAS LINE. LOOK FOR THE SNOW TO BEGIN TO TAPER OFF FROM WEST TO EAST LATE TONIGHT AS THIS STORM SYSTEM LIFTS NORTHEAST OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS EVENING AND TONIGHT FOR SNOWFALL ACCUMULATION REPORTS ACROSS THE AREA. LAZ001>006-010>014-017>022-TXZ149>153-165>167-261200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 1139 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG UPPER LEVEL STORM SYSTEM WILL PROGRESS EAST ACROSS NORTH TEXAS THIS AFTERNOON AND ACROSS THE REGION THIS EVENING. MEANWHILE...A WARM FRONT WILL LIFT NORTH AHEAD OF THIS SYSTEM INTO THE SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA THIS AFTERNOON. STRONG LARGE SCALE FORCING AHEAD OF THIS STORM SYSTEM COUPLED WITH THE STRONG INSTABILITY AT THE SURFACE AND ALOFT NEAR AND NORTH OF THE FRONT WILL RESULT IN THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON OVER PORTIONS OF EXTREME EASTERN TEXAS AND NORTHCENTRAL LOUISIANA. SEVERE THUNDERSTORMS THAT ARE ROOTED NEAR THE FRONT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES...WHILE THE STRONGER STORMS NORTH OF THE FRONT BUT IN THE COOLER SURFACE AIR WILL BE CAPABLE OF PRODUCING LARGE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS...WITH SOME CELL TRAINING POSSIBLY PRODUCING MINOR FLOODING OF LOW LYING...POOR DRAINAGE AREAS. MUCH COLDER AIR WILL BEGIN TO FILTER SOUTHEAST INTO THE REGION THIS EVENING...WITH SOME OF THE WRAP AROUND RAINS ASSOCIATED NEAR THE CENTER OF THIS STORM SYSTEM POSSIBLY CHANGING OVER TO A WINTRY MIX OF RAIN AND SNOW THIS EVENING AND OVERNIGHT GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA ALONG AND NORTH OF A JACKSONVILLE...HENDERSON...AND CARTHAGE TEXAS...TO STONEWALL AND MONROE LOUISIANA LINE. HOWEVER...LITTLE IF ANY SNOW ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON ACROSS MAINLY THE SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA. 15
In the hours before
Local storm report, Dec 25, 11:51 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TSTM WND DMG LUFKIN 31.33N 94.73W
12/25/2012 ANGELINA TX LAW ENFORCEMENT
TREES DOWN ON OAKWOOD ROAD IN LUFKIN
&&
25Local storm report, Dec 25, 11:54 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG CHIRENO 31.50N 94.35W
12/25/2012 NACOGDOCHES TX LAW ENFORCEMENT
TREE DOWN ON FM 95
&&
25Local storm report, Dec 25, 12:05 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM TSTM WND DMG SAN AUGUSTINE 31.53N 94.11W
12/25/2012 SAN AUGUSTINE TX LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON BLAND LAKE RD
&&
WCMLocal storm report, Dec 25, 12:07 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM TSTM WND DMG CENTER 31.79N 94.18W
12/25/2012 SHELBY TX LAW ENFORCEMENT
TREES DOWN ON HWY 7 AND HWY 96
&&
WCMLocal storm report, Dec 25, 12:30 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG COUSHATTA 32.02N 93.34W
12/25/2012 RED RIVER LA EMERGENCY MNGR
TREE DOWN ON HWY 71 JUST SOUTH OF CROSSROADS
&&
WCMLocal storm report, Dec 25, 12:33 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND DMG 7 S HEMPHILL 31.24N 93.85W
12/25/2012 SABINE TX LAW ENFORCEMENT
TREE DOWN ACROSS FM 2343 NEAR YELLOWPINE
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:39 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 28 hr |
| Dec 25, 5:18 AM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 42 min |
| Dec 25, 11:00 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Dec 25, 11:22 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River | 53 min |
| Dec 25, 12:02 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.